Jump to content

Midodrine Question


icesktr189
 Share

Recommended Posts

Does midodrine ever make you feel anxious? I know its not true anxiety because I only feel it when its in my system. I feel like i cant sit still. Almost like I drank tons of caffeine. My bp is relatively normal during this.

Also, I crash very badly in between doses, and especially bad after the third dose has wore off. I usually get a pretty bad headache.

Link to comment
Share on other sites

I do get a burst of energy that will feel like restlessness if I don't use it. I figure that is the whole point...a better blood pressure and energy to do stuff. :) I also crashed badly in the beginning, but that has gotten better. I try to be sure and stay hydrated and fed, otherwise the crash is worse. I don't take three doses, so that might be part of it, too. I take mine at 10 and 2.

HTH,

Julie

Link to comment
Share on other sites

See mine isnt a burst of energy (i wish it was! lol) it feels like more adrenaline surges. It does stabilize my bp though. I have to take the three doses or i will crash mid day. My cardiologist is putting me on 2.5 mg at night time because i crash so bad. I was at 10 mg three times per day now I am at 5 which helps the crashes, but it does not work as well for my bp. I usually get massive headaches :/

I have been on and off of this stuff for 4 years, but it does not seem to make a difference. UGH catch 22. Relieves one symptom, and makes another one worse.

Link to comment
Share on other sites

I take Midodrine also. I'm not sure about this medicine either. Sometimes I feel like the numbness I get, goose bumps, and tingling is all from it. I will tell you I was having terrible adrenaline surges and I took peanut butter out of my diet and they went away. Do you have any flushing?

Link to comment
Share on other sites

I have been on 10mg of midodrine 3x a day for about a year now. I am quite sure that I would rarely have a day without syncope episodes without it, given how low my blood pressure is even with the medication. (like 90/60 seated, and I rarely take my standing pressure. I just don't want to know!) I absolutely could not function at all without it. Granted, I don't function much with it, but a little is better than nothing!

Sandy

Link to comment
Share on other sites

Hi Dani,

I take Midodrine 5mg 3xday along with Mestinon 60mg 3xday. I don't get the adrenaline surges, but do have the itchy head, goose bumps, frequent urination & parathesia. Now & than I also get a pounding heart for about 30-45 seconds. I also get tired when it starts wearing off. I am usually going to bed and keep water near the bed to hydrate during the night. The benefits of being able to work again and do things around the house out way the side effects. Without the Midodrine, I was pretty much bed, couch and chair bound. You may just need to adjust the dosage or like me live with the side effects.

As far as anxiety, I think it goes with our disease process and the life changes we have experienced from it that makes us anxious. Good luck:)

Link to comment
Share on other sites

YES... I had a severe reaction of very uncomfortable anxiety, bordering on rage. I took 2.5mg on two separate occasions and stopped. I also had the chills and goosebumps which didn't bother me in the least. It's hard to describe, but it's not a "true anxiety", but I would call it more an extreme restlessness. It does not feel like my regular POTS adrenaline surges. Oh, the Midodrine also caused a severe headache, though my blood pressure was normal. So, in conclusion, yes, I can relate.

Link to comment
Share on other sites

This sounds kind of crazy (I feel like I should preface all my symptom descriptions this way) but when I was taking 5 mg four times a day I got the tingly scalp and all that, but when my dose was doubled the strangest thing happened. I have never had a phobia of any kind, but now if I even look at someone standing in a very high place, or think of being somewhere high, I feel very strange and anxious. It's like an exaggerated fear of heights which I have never experienced before, and it started almost right after increasing the midodrine. I am still taking the med, but do have a real slump between doses if I wait the full 4 hours; the height thing doesn't really affect me, it's just so odd.

Link to comment
Share on other sites

I haven't really felt anxious.. but the goosebumps and I feel cool... which I get all the time.. I like them though because normally I stay super hot..

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...